# SDR SWIA200515754

- Difficulty date: October 25, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 19,539 hours, 16,204 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 855D1009
- Part serial: 304B
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 5,882 hours, 5,057 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE EN ROUTE.  REPLACED LT WING FLAP BPSU IAW MM 27-51-01.  OPERATIONAL CHECK GOOD.
